# SDR ASAA2025113063015

- Difficulty date: November 30, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT WEB 147A5712-35 CORRODED AT STA 986.5. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02 , NO ALLOWABLE DAMAGE STATED, DRILLED TO FIT NEW WEB P/N 147A37U35 PO:1137807.1 IAW B737-800 SRM 51-40-05 AND INSTALLED NEW WEB IAW BOEING DWG 147A5700 REV B AND B737-800 SRM 51-40-02.
